# SDR ASOA2015012312076

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 39,767 hours, 35,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE NEAR OVERWING EMERGENCY DOOR.  R & R THE EMERGENCY LIGHT INVERTER, LT SIDE FWD OF EMERGENCY DOOR IAW AMM 33-51-07.  OPS CHECK GOOD.
